# SDR 99ZZZM214

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 23c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 008 IN SFO, EMERGENCY FLOOR LIGHT STRIP UNDER SEAT 23C IS LOOSE.  REINSERT EMERGENCY FLOOR LIGHT STRIPS, OPERATIONAL CHECK NORMAL.  (M)
